For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Posted on: 03/12/2010
I have been using spermicide and condoms for two years now. I am only sexually active with one partner, ditto for him. In the past two months I have noticed that sex has been burning. Could this be an allergic reaction to the N-9? I have read about women having strong reactions that make sex burn and it can get worse the longer they use this item. I just went for a pap smear and my Dr. comented that my cervix was red.
Nonoxynol-9 is a detergent and can cause serious irritation. Try using a condom without it for a while, or see your doctor again.